# SDR SWAA2022041167840

- Difficulty date: December 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 33,772 hours, 20,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STA 540 RBL 43 PANEL BRAKE TOP ATTACHING PLATE CRACKED / REMOVED AND REPLACED PASSENGER CABIN FLOOR PANEL BREAK STA 540 RBL 43 IAW SRM 51-40-02-0G-0; DWG 143A5240 ID: 0012 REV -
